# SDR SWIA202157979

- Difficulty date: March 14, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON THE DOOR SIDE HAS GOUGE  FROM SAFETY PIN ON AFT LUG      (C-CHECK RO 5/3/2021)    FOUND GOUGE ON PAX DR HINGE TO BE BEYOND ALLOWABLE LIMITS, REMOVED AND INSTALLED NEW PAX DR HINGE REF CRJ 900 SRM 52-11-01-201-002-A01. LEAK CEHCK GOOD. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUAION CARD FOR DETAILS.
